Department of Economics and Business Economics

A Durbin-Levinson Regularized Estimator of High Dimensional Autocovariance Matrices

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

Original languageEnglish
JournalBiometrika
Volume105
Issue4
Pages (from-to)783–795
ISSN0006-3444
DOIs
Publication statusPublished - 2018
Externally publishedYes

See relations at Aarhus University Citationformats

ID: 155494360